| Model Number |
FG11815 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Stroke/CVA (1770)
| Date of Event |
10/03/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B3 - date of event: event date was not provided but was estimated based on stroke occurring approximately two weeks following the procedure.
Event or Problem Description
It was reported that the patient had a stroke post procedure.An enroute transcarotid stent was selected for use in the left transcarotid artery revascularization (tcar) procedure.It was reported that approximately two weeks after the procedure, the patient had a stroke.The patient was admitted to the hospital beyond the standard of care.The symptoms have not been resolved yet.At this time, the etiology of the stroke and whether any intervention was performed are unknown.No further information was available to boston scientific.